×

zbMATH — the first resource for mathematics

Boundary value problems with causal operators. (English) Zbl 1149.34311
Summary: We apply the monotone iterative method for nonlinear two-point boundary value problems with causal operators. We formulate sufficient conditions under which such problems have extremal or quasisolutions in a corresponding sector. We also investigate differential inequalities.

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
34A45 Theoretical approximation of solutions to ordinary differential equations
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Chen, L.; Sun, J., Nonlinear boundary value problem of first order impulsive functional differential equations, J. math. anal. appl., 318, 726-741, (2006) · Zbl 1102.34052
[2] Corduneanu, C., ()
[3] Drici, Z.; McRae, F.A.; Devi, J.V., Differential equations with causal operators in a Banach space, Nonlinear anal., 62, 301-313, (2005) · Zbl 1078.34039
[4] Drici, Z.; McRae, F.A.; Devi, J.V., Monotone iterative technique for periodic boundary value problems with causal operators, Nonlinear anal., 64, 1271-1277, (2006) · Zbl 1208.34103
[5] Drici, Z.; McRae, F.A.; Devi, J.V., Set differential equations with causal operators, Math. probl. eng., 2, 185-194, (2005) · Zbl 1108.34011
[6] Franco, D.; Nieto, J.J., First-order impulsive ordinary differential equations with anti-periodic and nonlinear boundary conditions, Nonlinear anal., 42, 163-173, (2000) · Zbl 0966.34025
[7] Franco, D.; Nieto, J.J.; O’Regan, D., Existence of solutions for first order ordinary differential equations with nonlinear boundary conditions, Appl. math. comput., 153, 793-802, (2004) · Zbl 1058.34015
[8] Jankowski, T., On delay differential equations with nonlinear boundary conditions, Bound. value probl., 2005, 201-214, (2005) · Zbl 1148.34043
[9] Jankowski, T., Boundary value problems for first order differential equations of mixed type, Nonlinear anal., 64, 1984-1997, (2006) · Zbl 1095.45001
[10] Jankowski, T., First-order impulsive ordinary differential equations with advanced arguments, J. math. anal. appl., 331, 1-12, (2007) · Zbl 1122.34042
[11] Jankowski, T., Nonlinear boundary value problems for second order differential equations with causal operators, J. math. anal. appl., 332, 1379-1391, (2007)
[12] Jiang, D.; Nieto, J.J.; Zuo, W., On monotone method for first and second order periodic boundary value problems and periodic solutions of functional differential equations, J. math. anal. appl., 289, 691-699, (2004) · Zbl 1134.34322
[13] Ladde, G.S.; Lakshmikantham, V.; Vatsala, A.S., Monotone iterative techniques for nonlinear differential equations, (1985), Pitman Boston · Zbl 0658.35003
[14] Nieto, J.J., An abstract monotone iterative technique, Nonlinear anal., 28, 1923-1933, (1997) · Zbl 0883.47058
[15] Nieto, J.J., Differential inequalities for functional perturbations of first-order ordinary differential equations, Appl. math. lett., 15, 173-179, (2002) · Zbl 1014.34060
[16] Nieto, J.J.; Rodríguez-López, R., Monotone method for first-order functional differential equations, Comput. math. appl., 52, 471-484, (2006) · Zbl 1140.34406
[17] Nieto, J.J.; Rodríguez-López, R., New comparison results for impulsive integro-differential equations and applications, J. math. anal. appl., 328, 1343-1368, (2007) · Zbl 1113.45007
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.